# SDR AU961185

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shaft
- Condition: Worn
- Location: Flt Compartment
- Component: Pacificscien, SEATBELT
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS SHOULDER BELT INERTIA REEL CENTRE SHAFT BROKEN -  INVESTIGATION FOUND THAT THE STAINLESS STEEL BELT GUIDE HAD WORN THROUGH THE CENTRE SHAFT
